Alert archive / Alabama / Special Marine Warnings in 2021

Special Marine Warning 50, NWS Mobile, AL

March 23, 2021

NWS Mobile, AL issued this special marine warning at Mar 23, 2021, 3:26 PM CDT. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2021, 3:26 PM CDT (20:26 UTC)
Expired
Mar 23, 2021, 4:15 PM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Mobile radar (KMOB), 52 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2021-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2021-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

838 
WHUS54 KMOB 232026
SMWMOB
GMZ630-631-232115-
/O.NEW.KMOB.MA.W.0050.210323T2026Z-210323T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
326 PM CDT Tue Mar 23 2021

The National Weather Service in Mobile has issued a

* Special Marine Warning for...
  North Mobile Bay...
  South Mobile Bay...

* Until 415 PM CDT.

* At 326 PM CDT, strong thunderstorms capable of producing 
  waterspouts and wind gusts of 34 knots or greater were located 
  along a line extending from Fairhope Pier to near Bon Secour Bay 
  to Fort Morgan, moving east at 20 knots.

  HAZARD...Waterspouts and wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* Locations impacted include...
  Bon Secour Bay, Fairhope Pier and eastern Weeks Bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

&&

LAT...LON 3053 8795 3055 8790 3048 8794 3041 8791
      3038 8784 3047 8780 3040 8782 3039 8778
      3039 8783 3035 8783 3029 8764 3031 8772
      3030 8774 3028 8765 3026 8774 3029 8775
      3025 8779 3026 8794 3023 8803 3026 8806
TIME...MOT...LOC 2026Z 272DEG 22KT 3051 8791 3033 8795 3022 8801 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$

21/CL
1 follow-up statement
123 
FZUS74 KMOB 232106
MWSMOB

Marine Weather Statement
National Weather Service Mobile AL
406 PM CDT Tue Mar 23 2021

GMZ630-631-232116-
/O.EXP.KMOB.MA.W.0050.000000T0000Z-210323T2115Z/
406 PM CDT Tue Mar 23 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 415 PM CDT...

The affected areas were... 
North Mobile Bay...
South Mobile Bay...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

LAT...LON 3053 8795 3055 8790 3048 8794 3041 8791
      3038 8784 3047 8780 3040 8782 3039 8778
      3039 8783 3035 8783 3029 8764 3031 8772
      3030 8774 3028 8765 3026 8774 3029 8775
      3025 8779 3026 8794 3023 8803 3026 8806
TIME...MOT...LOC 2106Z 272DEG 22KT 3050 8764 3032 8768 3021 8774 

$$

21/CL

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Mar 23, 3:19 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 23, 3:19 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
319 PM CDT Tue Mar 23 2021

.NEAR TERM UPDATE /Now Through Wednesday/...As the lead-off headline
addresses, we are now moving into the beginning of an multi-day,
high impact weather event which not only involves excessive,
flooding rainfall but also severe weather. 23.12Z upper air maps
show a highly amplified configuration to the geo-potential height
field aloft over the CONUS with a large scale trof west of the MS
River and downstream ridging off the southeast US coast. The lead
energy in the upper trof over the central Plains was shearing out
to the northeast and has resulted in a strong negative tilt to
the upper flow over the Mid MS River Valley/Mid-South. This
results in strong upper level ascent with a strongly diffluent
flow that extends from there, southward to southeast LA. An axis
of deep moisture (PWATs in excess of 1.4") over the northwest Gulf
was nosing northeast up into the base of the larger scale ascent
and within a solid zone of deep layer moisture flux convergence.
Within this area, radar is showing deep convection/heavy rain
expanding in areal coverage knocking on our door step. Radar is
showing the leading edge of this activity encroaching upon
southeast MS and this activity will continue eastward the
remainder of the day. As the lead upstream energy lifts out
tonight, the shield of rain slows with southeastward migration
over the Gulf coast with the strongest signal for excessive rain
focused primarily over the coastal counties. There is also
indications that the excessive rain threat will extend further
east, thus the flash flood watch has been extended east to include
AL Zones 055-056-059 and FL Zones 201>204. The watch time remains
unchanged from this evening thru Friday AM. Storm totals thru
this period remains 5 to 10", but take note, localized higher
amounts than these are quite possible. Also take into account this
will occur over a multi-day period. Another threat will be a
marginal risk of severe storms outlooked from Coastal southwest AL
to the interior of southeast MS thru daybreak Wednesday. The
greatest risk of near term severe storms is damaging straight line
winds as forecasters are observing bowing segments in upstream
convection. However, most of this activity initially is elevated
as environmental instability is lacking as shield of rains running
ahead of the main line earlier today has stabilized things a bit
despite favorable shear. The severe weather threat appears to be a
bit better further south and west along coastal MS and southeast
LA. Forecasters will continue to monitor. The greatest concern in
the near term is heavy rain and an increased flooding threat.

A HIGH risk of rip currents remains effect. /10

&&

.SHORT TERM /Wednesday night Through Friday night/...The period
begins with ongoing deep convection across the region and flash
flooding that will likely already be underway in portions of the
Flash Flood Watch Area (especially across the southwestern portion
of the watch area and we are still looking at rainfall totals of 5-
10" with locally higher totals and confidence continues to
increase). The beginning ongoing synoptic flow pattern will be
characterized by deep SW flow aloft, strong turning of the winds
with height in the lower levels of the atmosphere, a very tight low
level pressure gradient force and processes such as significant
moisture flux convergence still operating in the presence of a deep
warm layer to produce rainfall across the area. We are still
thinking Wednesday Evening this may be our lull between the two
systems during the evening and overnight period.

Afterward, bad potentially becomes worse for some portions of our
area on Thursday. Synoptically on Thursday, as the second deeply
reflected mid- and upper tropospheric wave approaches, an attendant
surface low deepens a few millibars while lifting from NE TX to SE
MO during the day. We have already previously discussed in depth how
primed our local atmosphere will be for a significant severe weather
event and we have seen little today to dissuade previous thinking.
Given existing 1500-200 J kg-1 MLCAPEs and 250-325 m-2 s-2 Eff Sr
Hel values during peak solar heating Thursday, we feel strong and
perhaps discrete large diameter mesocyclones are still the most
likely outcome with all three modes of severe thunderstorm impacts
possible (i.e., strong (EF2+) tornadoes, damaging wind gusts to 70
mph and large hail), especially northwest of the I-65 Corridor and
from 10 AM through Sunset(perhaps into mid-evening as the low level
jet lifts out to the NE). Southeast of the I-65 Corridor, the
ambient environment is not too altogether different if you carefully
examine model soundings other than a mid-tropospheric capping
inversion which may inhibit deep convective initiation early in the
day. It also remains unclear as to exactly whether or not discrete
cells will merge into a linear feature and initiate subsequent deep
convection if it were to move southeast of I-65 during the late
afternoon and evening (again...a race between that and the low level
jet lifting out during the evening hours). In short, confidence of a
significant severe thunderstorm event is west of I-65 and lower
confidence east of I-65, but do not underestimate the ability of the
atmosphere to produce all three modes of severe weather, it just may
turn out to be less coverage versus further to the NW. This set up
is one tick higher than last week's event and an Enhanced Risk of
Severe Thunderstorms is expected Thursday for the NW portion of our
area (discussed above).

Overnight Thursday will also become a lull as the severe
thunderstorm threat ends from the west. The synoptic cold front does
move into the area while decelerating and forms a 'col' through the
first half of Friday. Surface wind speeds come down a bit as the
previously strong surface pressure gradient force significantly
weakens. With the front now bring stationary, rain chances come down
but enough moisture, instability and lift will be around for showers
and a possible thunderstorm and a southerly surface flow sets up yet
again beginning late Friday afternoon. No maximum or minimum
temperature impacts through the period. Remaining mild an with
higher relative humidity.

But wait, there is more! Coastal Flooding, High Surf and continued
flash flooding and river flooding. High Surf Advisories are in
effect for 5 to 8 feet breakers from Dauphin Island east to Destin.
A dramatic uptick in breaker heights from late Wednesday on. Also at
the time of high tide both tomorrow evening and on Thursday evening
minor coastal flooding will occur in bays and sounds and on ocean
facing barrier islands due to wave run up forced by ceaseless
pounding breakers. Impact are spelled out very well in our Coastal
Hazards message segmented VTEC Product. It will be a bit more
difficult to pinpoint the exact location of the heaviest rainfall
areas within the ongoing Flash Flood Watch after today's lead wave.
We do suspect more rain will fall northwest of I-65 versus southeast
on Thursday - however some slight adjustments may be needed to the
watch Area as we are able to assess more details later. River
Flooding will go on for days after this event. individual river
forecasts will undoubtedly change as the exact location of the heavy
rainfall reveals itself and those values are used in river forecast
models to adjust the forecast. /23 JMM
&&

.EXTENDED TERM /Saturday Through Tuesday/...he extended portion of the
forecast starts with upper level high pressure centered over the
over the western Caribbean, with an upper ridge stretching north
over the eastern Conus. An upper level short system has moved south
over the Desert Southwest, with an upper level trough connecting
this system to another over the Canadian Plains. The cold front that
stalled along the northern Gulf coast in the Short Term has begun to
move inland as a warm front.

Guidance varies in the handling of the upper level energy over the
Canadian Plains as it moves southeast over the Great Lakes and a
cold front moving south over the Southeast in response. The ECMWF is
advertising a more vigorous, closed upper low forming as the trough
moves east of the Great Lakes, with the upper ridge/Gulf high
shifting west, and a weak cold front moving over and south over the
northern Gulf Sunday night into Monday, with rain into Sunday, then
a cooler, drier rest of the forecast. The GFS on the other hand,
stalls the front over the Southeast during the weekend north of I-
10, before the approaching Desert Southwest upper system develops a
surface low over the Louisiana coast, then moves it northeast
towards the Tennessee River Valley. A cold front associated with
this scenario moves over and south of the forecast area Monday
afternoon into Monday night.

Am trending towards the ECMWF forecast, with the latest GFS a
significant departure from previous runs. The ECWMF has shown more
continuity the last several days. For the forecast, this means a
chance of rain and thunderstorms this weekend with temperatures
above seasonal norms. The cold front moves south over and south of
the forecast area Sunday night into Monday, with cooler, more
seasonal temperatures for Monday. The upper ridge that has shifted
west moves back east, bringing above seasonal temperatures for mid
week.
/16

&&

.MARINE...Strong onshore flow continues the next couple days along
with building seas. Northern Mobile Bay has been added to the
current small craft advisory. Bays and sounds not included in the
advisory will have exercise caution headlined. Showers and
thunderstorms increase in coverage. Some of the storms could be
strong to locally severe containing damaging winds, isolated
tornadoes, and large hail. Frequent lightning and reduced visibility
(to a mile or less) in and near storms with heavier rains will also
pose hazards to mariners. Important, this will be a multi-day event
upcoming as several waves of showers and storms will bring impacts
across the central Gulf coast. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      62  72  65  79  62  78  63  82 / 100  80  60  60  60  20  10  20
Pensacola   63  70  66  79  67  79  67  81 /  90  70  40  50  60  40  10  10
Destin      62  69  66  76  68  77  67  78 /  60  60  30  30  50  50  10  10
Evergreen   59  72  62  81  63  81  63  86 / 100  80  50  60  70  40  10  30
Waynesboro  58  72  62  77  57  78  60  83 /  70  80  80  90  60  10  20  30
Camden      57  73  61  79  60  78  60  84 / 100  70  70  70  80  20  20  30
Crestview   59  70  62  79  66  80  64  83 /  80  70  30  40  50  50  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Friday morning for ALZ051>053-055-056-
     059-261>266.

     High Rip Current Risk through Friday afternoon for ALZ265-266.

     Coastal Flood Advisory from 1 PM Wednesday to 1 AM CDT Friday
     for ALZ263>266.

     High Surf Advisory from 7 AM Wednesday to 7 AM CDT Friday for
     ALZ263>266.

FL...Flash Flood Watch through Friday morning for FLZ201>204.

     High Rip Current Risk through Friday afternoon for FLZ202-204-
     206.

     Coastal Flood Advisory from 1 PM Wednesday to 1 AM CDT Friday
     for FLZ202-204.

     High Surf Advisory from 7 AM Wednesday to 7 AM CDT Friday for
     FLZ202-204-206.

MS...Flash Flood Watch through Friday morning for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ630>632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Mar 23, 12:17 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
1217 PM CDT Tue Mar 23 2021

MSZ075-076-078-079-231800-
Stone MS-Perry MS-Greene MS-George MS-
1217 PM CDT Tue Mar 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN GEORGE...PERRY...GREENE AND STONE COUNTIES UNTIL
100 PM CDT...

At 1215 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles northwest of Ovett to near Brooklyn to 5 miles
northeast of Picayune, and moving east at 40 mph.

Wind gusts of 40 to 45 mph will be possible with these storms.

Locations impacted include...
Wiggins, Richton, Leakesville, Perkinston, McHenry, Beaumont, New
Augusta and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3091 8934 3091 8914 3142 8915 3144 8852
      3096 8857 3073 8882 3073 8889 3068 8889
      3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 1715Z 270DEG 33KT 3153 8912 3108 8923 3059 8963

21/CL
Special weather statement, Mar 23, 1:00 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
100 PM CDT Tue Mar 23 2021

ALZ052-261-MSZ075-076-078-079-231845-
Washington AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
100 PM CDT Tue Mar 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON...GEORGE...
PERRY...GREENE AND STONE COUNTIES UNTIL 145 PM CDT...

At 100 PM CDT, the strong thunderstorms were located along a line
extending from 9 miles northeast of McLain to 9 miles east of
Perkinston to near Bay St. Louis, and moving east at 40 mph.

Wind gusts up to around 40 mph will be possible with these storms.

Locations impacted include...
Wiggins, Citronelle, Lucedale, Leakesville, Perkinston, McHenry,
Gulfcrest, Deer Park, Beaumont, New Augusta, McLain and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3091 8918 3091 8914 3100 8914 3129 8902
      3133 8804 3079 8826 3080 8841 3074 8841
      3073 8888 3068 8889 3068 8924 3065 8924
      3065 8929
TIME...MOT...LOC 1800Z 260DEG 36KT 3123 8875 3078 8898 3029 8929

21/CL
Special weather statement, Mar 23, 1:37 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
137 PM CDT Tue Mar 23 2021

ALZ052-261-263-265-MSZ076-079-231915-
Mobile Coastal AL-Washington AL-Mobile Inland AL-Mobile Central AL-
Greene MS-George MS-
137 PM CDT Tue Mar 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...SOUTHERN WASHINGTON...GEORGE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 215 PM CDT...

At 134 PM CDT, the strong thunderstorms were located along a line
extending from 5 miles southeast of Leakesville to 9 miles north of
Wade to 3 miles east of Latimer to 3 miles south of Biloxi, and
moving east at 45 mph.

Wind gusts of 40 to 45 mph will be possible with these storms.

These strong thunderstorms will be near...
  Tanner Williams around 150 PM CDT.
  Citronelle and Wilmer around 155 PM CDT.
  Semmes around 200 PM CDT.
  Chunchula around 205 PM CDT.
  Grand Bay, Calvert, Mount Vernon and Movico around 210 PM CDT.
  Prichard, Tillmans Corner, Saraland, Theodore, Chickasaw, Satsuma,
  Creola, Axis, and I65 And I165 around 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3040 8834 3039 8840 3074 8841 3074 8886
      3114 8872 3118 8795 3115 8797 3111 8789
      3112 8794 3108 8797 3109 8791 3103 8796
      3102 8790 3110 8789 3108 8789 3109 8788
      3110 8788 3109 8787 3042 8811 3037 8831
TIME...MOT...LOC 1834Z 260DEG 39KT 3110 8848 3077 8859 3050 8880 3037
8894

21/CL
Special weather statement, Mar 23, 2:11 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
211 PM CDT Tue Mar 23 2021

ALZ261>266-232015-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Inland AL-Mobile Central AL-
211 PM CDT Tue Mar 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE AND CENTRAL BALDWIN COUNTIES UNTIL 315 PM CDT...

At 211 PM CDT, the strong thunderstorms were located along a line
extending from Chunchula to Mobile Regional Airport to 7 miles south
of Gautier, and moving east at 35 mph.

Wind gusts of 40 to 45 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Tillmans Corner, Saraland, Bay Minette,
Theodore, Chickasaw, Satsuma, Grand Bay, Robertsdale, Bayou La Batre,
Creola, Dauphin Island, Loxley, Chunchula, Stockton, Stapleton,
Gulfcrest, Axis and Silverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3036 8819 3032 8826 3039 8840 3103 8838
      3103 8762 3076 8761 3034 8781 3039 8781
      3075 8792 3066 8793 3075 8804 3058 8810
      3058 8811 3062 8811 3061 8812 3026 8814
      3025 8809 3023 8829
TIME...MOT...LOC 1911Z 282DEG 29KT 3093 8821 3068 8826 3029 8860

21/CL
Special weather statement, Mar 23, 3:11 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
311 PM CDT Tue Mar 23 2021

ALZ264-266-232115-
Baldwin Coastal AL-Baldwin Central AL-
311 PM CDT Tue Mar 23 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN COUNTY UNTIL 415 PM CDT...

At 308 PM CDT, the strong thunderstorms were located along a line
extending from near Spanish Fort to 6 miles southwest of Point Clear
to near Dauphin Island, and moving east at 30 mph.

Wind gusts of 40 to 45 mph will be possible with these storms.

Locations impacted include...
Daphne, Fairhope, Foley, Orange Beach, Spanish Fort, Robertsdale,
Loxley, Magnolia Springs, Stapleton, Bon Secour, Summerdale,
Silverhill, Perdido Beach and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Waterspouts can move onshore and impact areas along the coast before
dissipating. Furniture that isn't well anchored may become airborne
and pose a dangerous threat. Seek shelter if you see a waterspout
moving towards shore.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3030 8773 3036 8783 3041 8782 3038 8784
      3041 8791 3079 8795 3075 8792 3079 8756
      3067 8741 3038 8745 3031 8754 3036 8760
      3031 8762 3030 8762 3030 8754 3029 8756
      3028 8755 3024 8784
TIME...MOT...LOC 2008Z 267DEG 26KT 3067 8794 3042 8801 3023 8815

21/CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 10:29 PM CDTSmall Craft AdvisoryMOB3 days
Mar 23, 11:07 AM CDTRiver Flood WarningMOBBaldwin15 hr
Mar 23, 11:09 AM CDTRiver Flood WarningMOBBaldwin15 hr
Mar 23, 11:10 AM CDTRiver Flood WarningMOBEscambia15 hr
Mar 23, 11:11 AM CDTRiver Flood WarningMOBBaldwin15 hr
Mar 23, 11:13 AM CDTRiver Flood WarningMOBMobile23 hr
Mar 23, 12:34 PM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile60 hr
Mar 23, 12:34 PM CDTHigh Surf AdvisoryMOBBaldwin, Mobile63 hr
Mar 23, 1:37 PM CDTSpecial Weather StatementMOBMobile38 min
Mar 23, 1:53 PM CDTSpecial Marine WarningMOB97 min
Mar 23, 2:11 PM CDTSpecial Weather StatementMOBBaldwin, Mobile64 min
Mar 23, 2:51 PM CDTSpecial Marine WarningMOB84 min
Mar 23, 3:11 PM CDTSpecial Weather StatementMOBBaldwin64 min
Mar 23, 3:35 PM CDTSevere Thunderstorm WarningMOBBaldwin28 min
Mar 23, 4:15 PM CDTSpecial Marine WarningMOB60 min
Mar 23, 12:17 PM CDTSpecial Weather StatementMOBGreene, Perry, Stone43 min
Mar 23, 1:00 PM CDTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone45 min

Nearby

Special Marine Warnings in Alabama, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.